Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 6, Pages 319-324
http://dx.doi.org/10.1155/S0161171204306198

Meromorphic functions with positive coefficients

School of Mathematical Sciences, Faculty of Sciences and Technology, University of Kebangsaan Malaysia, Bangi, Selangor 43600, Malaysia

Received 24 June 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • M. Darus, “Meromorphicp-valent function with fixed second negative coefficients,” Analysis in Theory and Applications, vol. 21, no. 2, pp. 132–142, 2005. View at Publisher · View at Google Scholar
  • J. Dziok, G. Murugusundaramoorthy, and J. Sokół, “On certain class of meromorphic functions with positive coefficients,” Acta Mathematica Scientia, vol. 32, no. 4, pp. 1376–1390, 2012. View at Publisher · View at Google Scholar
  • Ajai P. Terwase, and Maslina Darus, “On Coefficient Problems of an Operator with Respect to Symmetric Point,” Fasciculi Mathematici, vol. 57, no. 1, 2016. View at Publisher · View at Google Scholar
  • Anas Aljarah, and Maslina Darus, “On certain new classes of functions with fixed point defined by generalized differential operator,” Indian Journal of Science and Technology, vol. 9, no. 38, 2016. View at Publisher · View at Google Scholar